This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
L. A. Caffarelli and I. Peral , On W1,p estimates of elliptic equations in divergence form, Comm. Pure Appl. Math., 51 (1998), 1–21.
[DS] R. A. DeVore and R. C. Sharpley , Maximal functions measuring smoothness, American Mathematical Society, Memoirs of the AMS vol. 47, 293 (1984).
[ET] D. E. Edmunds and H. Triebel , Logarithmic Sobolev spaces and their applications to spectral theory, Proc. London Math. Soc. (3), 71 (1995), 333–371.
[F1] A. Fiorenza , A note on the spherical maximal function, Rend. Accad. Sci. Fis. Mat. Napoli, 65 (1987), 77–83.
[FS1] N. Fusco and C. Sbordone , Higher integrability from reverse Jensen inequalities with different supports, Partial Differential Equations and the Calculus of Variations: Essays in Honor of Ennio De Giorgi, Progress in Non-linear Differential Equations and their Applications, Birkhaüser Boston Inc. (1989), pp. 541–561.
[FS2] N. Fusco and C. Sbordone , Higher integrability of the gradient of minimizers of functionals with nonstandard growth conditions, Comm. Pure Appl. Math., 43 (1990), 673–683.
[GCRF] J. Garcéıa-Cuerva and J. L. Rubio de Francia , Weighted Norm Inequalities and Related Topics, North Holland, Amsterdam, 1985.
[GIM] L. Greco , T. Iwaniec and G. Moscariello , Limits of the improved integrability of the volume forms, Indiana Univ. Math. J., 44 (1995), 305–339.
[Gu] M. de Guzméan , Differentiation of Integrals in Rn, Lecture Notes in Math. vol. 481, Springer-Verlag, Berlin-Heidelberg-New York, 1975.
[IS] T. Iwaniec and C. Sbordone , On the integrability of the Jacobian under minimal hypothesis, Arch. Rat. Mech. Anal., 119 (1992), 129–143.